Alert archive / Illinois / Small Craft Advisories in 2012

Small Craft Advisory 2, NWS Chicago, IL

January 6, 2012

NWS Chicago, IL issued this small craft advisory at Jan 6, 2012, 3:41 PM CST. It took effect at Jan 7, 2012, 4:00 AM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Jan 6, 2012, 3:41 PM CST (21:41 UTC)
In effect from
Jan 7, 2012, 4:00 AM CST
Expired
Jan 7, 2012, 10:00 PM CST
In force
18 hr
Issued by
NWS Chicago, IL

The text

As transmitted, in the capitals the NWS used until 2016.

244 
WHUS73 KLOT 062141
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
341 PM CST FRI JAN 6 2012

LMZ745-070545-
/O.NEW.KLOT.SC.Y.0002.120107T1000Z-120108T0400Z/
BURNS HARBOR TO MICHIGAN CITY-
341 PM CST FRI JAN 6 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 10 PM CST SATURDAY. 

* EXPECT HAZARDOUS CONDITIONS FOR SMALL CRAFT FROM 4 AM TO 10 PM 
  CST SATURDAY.

* DURING THE SMALL CRAFT ADVISORY...THE STRONGEST WINDS WILL BE 
  UP TO 25 KT FROM THE NORTHWEST. THE HIGHEST SIGNIFICANT WAVES 
  WILL BE UP TO 7 FT. THERE WILL BE OCCASIONAL WAVES UP TO 10 FT.

REFER TO THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

RC
5 follow-up statements
306 
WHUS73 KLOT 070317
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
917 PM CST FRI JAN 6 2012

LMZ745-071130-
/O.CON.KLOT.SC.Y.0002.120107T1000Z-120108T0400Z/
BURNS HARBOR TO MICHIGAN CITY-
917 PM CST FRI JAN 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CST
SATURDAY. 

* EXPECT HAZARDOUS CONDITIONS FOR SMALL CRAFT FROM 4 AM TO 10 PM 
  CST SATURDAY.

* DURING THE SMALL CRAFT ADVISORY...THE STRONGEST WINDS WILL BE 
  UP TO 25 KT FROM THE NORTHWEST. THE HIGHEST SIGNIFICANT WAVES 
  WILL BE UP TO 7 FT. THERE WILL BE OCCASIONAL WAVES UP TO 10 FT.

REFER TO THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KJB
961 
WHUS73 KLOT 070920
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
320 AM CST SAT JAN 7 2012

LMZ745-071730-
/O.CON.KLOT.SC.Y.0002.120107T1000Z-120108T0400Z/
BURNS HARBOR TO MICHIGAN CITY-
320 AM CST SAT JAN 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING. 

* EXPECT HAZARDOUS CONDITIONS FOR SMALL CRAFT UNTIL 10 PM CST 
  THIS EVENING.

* DURING THE SMALL CRAFT ADVISORY...THE STRONGEST WINDS WILL BE UP
  TO 25 KT FROM THE NORTHWEST. THE HIGHEST SIGNIFICANT WAVES WILL
  BE UP TO 6 FT. THERE WILL BE OCCASIONAL WAVES UP TO 9 FT.

REFER TO THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

IZZI
985 
WHUS73 KLOT 071550
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
950 AM CST SAT JAN 7 2012

LMZ745-080000-
/O.CON.KLOT.SC.Y.0002.000000T0000Z-120108T0400Z/
BURNS HARBOR TO MICHIGAN CITY-
950 AM CST SAT JAN 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING. 

* EXPECT HAZARDOUS CONDITIONS FOR SMALL CRAFT UNTIL 10 PM CST 
  THIS EVENING.

* DURING THE SMALL CRAFT ADVISORY...THE STRONGEST WINDS WILL BE 
  UP TO 25 KT FROM THE NORTHWEST. THE HIGHEST SIGNIFICANT WAVES 
  WILL BE UP TO 6 FT. THERE WILL BE OCCASIONAL WAVES UP TO 8 FT.

REFER TO THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BEACHLER
913 
WHUS73 KLOT 072111
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
311 PM CST SAT JAN 7 2012

LMZ745-080400-
/O.CON.KLOT.SC.Y.0002.000000T0000Z-120108T0400Z/
BURNS HARBOR TO MICHIGAN CITY-
311 PM CST SAT JAN 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING. 

* EXPECT HAZARDOUS CONDITIONS FOR SMALL CRAFT UNTIL 10 PM CST 
  THIS EVENING.

* DURING THE SMALL CRAFT ADVISORY...THE STRONGEST WINDS WILL BE 
  UP TO 20 KT FROM THE NORTHWEST. THE HIGHEST SIGNIFICANT WAVES 
  WILL BE UP TO 6 FT. THERE WILL BE OCCASIONAL WAVES UP TO 8 FT.

REFER TO THE LATEST MARINE FORECASTS FOR MORE DETAILED
INFORMATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND/OR
WAVES GREATER THAN 4 FT WILL PRODUCE HAZARDOUS WAVE CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BEACHLER
253 
WHUS73 KLOT 080403
MWWLOT

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
1003 PM CST SAT JAN 7 2012

LMZ745-080515-
/O.EXP.KLOT.SC.Y.0002.000000T0000Z-120108T0400Z/
BURNS HARBOR TO MICHIGAN CITY-
1003 PM CST SAT JAN 7 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this small craft advisory went out at Jan 6, 3:38 PM CST, 3 minutes earlier.

Area forecast discussion, Jan 6, 3:38 PM CST, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
338 PM CST FRI JAN 6 2012

.DISCUSSION...
315 PM CST

WHAT AN IMPRESSIVELY MILD DAY WITH HIGH TEMPERATURES RIGHT AT NORMAL
HIGHS FOR THREE MONTHS FROM NOW...WHICH IS ESPECIALLY NOTEWORTHY
IN JANUARY. WIDESPREAD MID 50S WITH A HANDFUL OF NEAR 60 READINGS
WERE SEEN ACROSS THE FORECAST AREA. THE FORECAST CHALLENGES
CONTINUE TO BE TEMPERATURES...AND THAT IS DIFFERENTIATING ABOVE
NORMAL VALUES TO THOSE WELL ABOVE NORMAL IN THE NEXT FIVE DAYS.
THAT IS FOLLOWED BY A TASTE OF WINTER IN THE TAIL END OF THE
FORECAST PERIOD...WHICH INTERESTINGLY ENOUGH WILL BE THE MIDPOINT
OF METEOROLOGICAL WINTER ALREADY.

TONIGHT AND SATURDAY...LOW PRESSURE NORTH OF LAKE SUPERIOR...WHICH
HELPED TO STEER THESE ABNORMALLY WARM TEMPERATURES INTO THE
REGION...IS ON A VERY SLOW EVOLUTION EAST. THAT AND SIMPLY WEAK
ADVECTION ALONG AND FORCING ATOP THE SURFACE FRONT HAVE LED IT TO
MAKE LITTLE EASTWARD PROGRESS TODAY. WHILE IT IS A COLD
FRONT...THE COOL AIR PUSH CONSIDERABLY LAGS THE FRONT...WITH
AFTERNOON TEMPERATURES WELL INTO THE 40S ACROSS MN AND A LARGE
PART OF THE DAKOTAS. SHEARED OUT SHORT WAVE ENERGY ASSOCIATED WITH
THE NORTHERN STREAM JET SHOULD SUPPORT CIRRUS OVER THE AREA THIS
EVENING...WHICH ALSO SHOULD ALLOW EVENING TEMPERATURES TO BE
PLENTY MILD. THE COOL AIR PUSH TRICKLES IN SATURDAY...BUT MIXING
AND BIAS-CORRECTED SURFACE TEMPERATURE FORECASTS FROM THE MODELS
SUPPORT LOWER 40S...AND THINKING MID 40S WILL BE REALIZED IN THE
SOUTH WITH MORNING LOWS ONLY AROUND 30.

NEXT WEEK...A VERY SIMILAR PATTERN TO WHAT HAS BEEN SEEN SINCE
NOVEMBER WILL CONTINUE THE FIRST HALF OF NEXT WEEK...WITH THE
NORTHERN STREAM REMAINING ACTIVE AND A CLOSED LOW WORKING ITS WAY
SLOWLY OUT OF THE SOUTHWEST INTO THE SOUTHERN PLAINS. ONE LOW ON
MONDAY ACROSS NORTHERN QUEBEC AND THEN ANOTHER DEVELOPING TOWARDS
LAKE SUPERIOR BY WEDNESDAY /SIMILAR TO TODAY/...WILL TOGETHER HELP
TO STEER WELL ABOVE NORMAL AIR BACK INTO THE AREA. HAVE GUIDED
THE GOING FORECAST WITH THE BIAS-CORRECTED SOLUTIONS FROM THE
MODELS WHICH HAVE WORKED VERY WELL IN THE PAST 30 TO 45 DAYS.
MODEL SOLUTIONS CONTINUE TO AGREE IN THE LARGE SCALE INTRUSION OF
COLDER AIR DURING THE LATTER HALF OF NEXT WEEK...WITH THE DIVE OF
THE COLDER AIR MASS FROM CENTRAL CANADA SIMILAR TO THAT OF NEW
YEARS EXCEPT WITH LESS WIND. WITH THAT TYPE OF EVOLUTION THE
PATTERN FAVORS CYCLOGENESIS EAST OF THE AREA...WHICH THE 12Z
GFS...EC...AND THEIR ENSEMBLES AGREE WITH. IN FACT...THE 12Z GFS
AND EC BASICALLY BOTH HAVE ZERO PRECIPITATION FOR CHICAGO THROUGH
NEXT WEEK. STILL WITH A LARGE AIR MASS CHANGE...THE TIME PERIOD OF
WED-THU IS LIKELY TO CHANGE BUT AT THIS POINT AND GIVEN RECENT
TRENDS...AN APPRECIABLE PRECIPITATION EVENT SEEMS UNLIKELY.
REGARDING THE COLDER AIR MASS...IT IS LIKELY TO MODIFY WITH LITTLE
TO NO SNOW COVER UPSTREAM OF THE AREA. TEMPERATURES SLIGHTLY ABOVE
NORMAL ARE FAVORED TO BE THE EXTENT OF IT.

MTF

&&

.AVIATION...

//ORD AND MDW CONCERNS...UPDATED 20Z...

 * SW WINDS SHIFTING NW AT OR AROUND 21Z
 * OCNL WIND GUSTS PRE WIND SHIFT

SHEA

//DISCUSSION...UPDATED 18Z...

WEAK FRONTAL BOUNDARY CONTINUES TO SLOWLY SLIDE SOUTHEAST ACROSS
SOUTHERN WISCONSIN STRETCHING SOUTHWEST THROUGH NORTH CENTRAL
MISSOURI. AHEAD OF THIS FRONTAL BOUNDARY WINDS HAVE BEGUN TO VEER
TO THE WEST...AND WILL REMAIN WESTERLY FOR A FEW HOURS. THEN AS
THE BOUNDARY SLIPS SOUTHEAST OF THE AIRFIELDS...WINDS WILL
CONTINUE TO VEER FURTHER TO THE NORTHWEST BY 00Z. IT DOES NOT
APPEAR WIND GUSTS WILL BE AS FREQUENT AS EARLIER
EXPECTED...HOWEVER AN OCCASIONAL GUST TO 15 KT THIS AFTN MAY
OCCUR AS THE BOUNDARY SLIPS THROUGH. CIRRUS SHIELD CONTINUES TO BE
OVERHEAD...BEGINNING TO THICKEN AS THE BOUNDARY ARRIVES. IT DOES
NOT APPEAR GUIDANCE IS SUGGESTING ANY LOW/MID LVL CLOUDS...THUS
HAVE CONTINUED TO HEDGE TOWARDS ONLY CIRRUS.

HIGH PRESSURE THEN BUILDS IN SAT MORNING WITH WINDS REMAINING
NORTHWEST ARND 10KT. ADDITIONAL CLEARING WILL OCCUR AS MUCH DRIER
AIR ARRIVES. OVERALL THOUGH VFR CONDS WILL PREVAIL.

BEACHLER

//ORD AND MDW CONFIDENCE...UPDATED 20Z...

 * HIGH CONFIDENCE IN ALL FORECAST ELEMENTS

SHEA

//OUTLOOK FOR ORD/MDW FOR 00Z SUNDAY-12Z FRIDAY...UPDATED 12Z...

SATURDAY NIGHT THROUGH TUESDAY...VFR. NO SIG WX.

WEDNESDAY AND THURSDAY...SLIGHT CHANCE OF RAIN OR SNOW. MVFR
CIG/VIS POSSIBLE.

KREIN

&&

.MARINE...
330 PM CST

THE ACTIVE PATTERN CONTINUES OVER THE LAKES...WITH A FAIRLY RAPID
PROGRESSION OF SYSTEMS ACROSS THE REGION LEADING TO A FEW PERIODS OF
RELATIVELY STRONG WINDS OVER LAKE MICHIGAN. FIRST PERIOD OF CONCERN
IS TONIGHT INTO THE FIRST HALF OF SATURDAY BEHIND A COLD FRONTAL
PASSAGE. AS RELATIVELY COLD AIR PUSHES ACROSS THE MILDER LAKE
WATERS...ALONG WITH A TIGHT GRADIENT BETWEEN LOW PRESSURE MOVING
INTO QUEBEC AND HIGH PRESSURE BUILDING IN FROM THE
WEST...NORTHWEST GUSTS UP TO 30 KT MAY OCCUR. THEN THE HIGH
PRESSURE WILL BUILD ACROSS THE WESTERN LAKES AND LEAD TO
SLACKENING WINDS THE REMAINDER OF SATURDAY AND FAIRLY LIGHT WINDS
ALL THE WAY THROUGH SUNDAY.

THEN LATE SUNDAY NIGHT INTO MONDAY NIGHT...A STRONG LOW WILL DROP
SOUTHEAST ACROSS HUDSON BAY...LEADING TO STRONGER SOUTHWESTERLY
FLOW. DURING THIS TIME...MILDER AIR WILL BE PUSHING ACROSS THE
LAKE...SO DEGREE OF MIXING OF MUCH STRONGER WINDS ALOFT IS
UNCERTAIN. HAVE CAPPED WINDS AT 30 KT FOR THIS PERIOD...BUT SOME
MODEL GUIDANCE SUGGESTS POTENTIAL FOR HIGHER WINDS. WILL NEED TO
MONITOR. AFTER THAT...PRESSURE GRADIENT WILL WEAKEN...LEADING TO
LIGHTER SOUTHWEST WINDS THROUGH WEDNESDAY. LATER NEXT WEEK...A
STRONG COLD FRONTAL PASSAGE BEHIND LOW PRESSURE OVER CANADA WILL
LEAD TO A PUSH OF MUCH COLDER AIR AND THE POTENTIAL FOR GALES OVER
THE LAKE AT LEAST FOR THE OPEN WATERS.

REGARDING WINDS AND WAVES LATE TONIGHT INTO SATURDAY FOR A PORTION
OF INDIANA NEAR SHORE ZONES...DECENT NORTHWEST FETCH WILL ALLOW
FOR WINDS AND ESPECIALLY WAVES SURPASSING SMALL CRAFT ADVISORY
CRITERIA TOWARD DAWN ON SATURDAY. AS A RESULT...HAVE HOISTED SMALL
CRAFT ADVISORY FOR THE BURNS HARBOR TO MICHIGAN CITY ZONE FROM 4AM
THROUGH SATURDAY EVENING...AS WAVES WILL TAKE LONGER TO SUBSIDE
AFTER WINDS DIE DOWN.

RC

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...SMALL CRAFT ADVISORY...LMZ745...4 AM SATURDAY TO 10 PM SATURDAY.

&&
Hazardous weather outlook, Jan 6, 3:41 PM CST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
341 PM CST FRI JAN 6 2012

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
071030-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
341 PM CST FRI JAN 6 2012 /441 PM EST FRI JAN 6 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-071030-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
341 PM CST FRI JAN 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR
SMALL CRAFT LATE TONIGHT ALONG PART OF THE INDIANA SHORE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR
SMALL CRAFT LATE SATURDAY AND SATURDAY EVENING. HAZARDOUS WIND
AND WATER CONDITIONS FOR SMALL CRAFT ARE AGAIN POSSIBLE BY
THURSDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-071030-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
341 PM CST FRI JAN 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

GALE FORCE WINDS ARE POSSIBLE THURSDAY.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

MTF

Nearby

Small Craft Advisories in Illinois, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.